# SDR SWAA2025060267168

- Difficulty date: May 3, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; SUBTHRESHOLD HAS CORROSION AT BS 767 TO 787+7 RBL 23.<[01] VERIFIED OUT OF LIMITS;[02] REMOVED AND REPLACED FWD SHIELD AT BS 767 TO 787+7 RBL 23 IAW SRM 51-40-02 AND DWG 146A0081.
